# SDR IPXA2014062383381

- Difficulty date: June 14, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 22,906 hours, 15,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536111
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C12 INSPECTION, MAIN CARGO DECK FLOOR PANEL 241XDF HAS EDGE DAMAGED.  FABRICATED NEW FLOOR PANEL IAW 757-5320-9692-H.
